Jump to content

Photo

Epiduo Question : Irritation

differin epiduo redness irritation help

No replies to this topic

#1 UsedToBe

UsedToBe

    Junior Member

  • Members
  • Posts & Likes
    Posts: 25
    Likes: 0
About Me
  • Joined: 08-October 13

Posted 14 March 2014 - 07:59 AM

Hey everyone! I just wanna know if i should stick with Epiduo or not.

I've used differin before,no irritation etc. it cleared me up but after 2-3 years of not using any medication my acne came back and the differin starts to make my face red and dry and flaky. my derm prescribed epiduo i started using it around valentines day this year ,february 14, 2014.

Facial Cleanser : Mild Hyaluronic Acid Foaming Facial Wash, prescribed by my derm

Moisturizer: Moisturizer from my derm's skin care line.

first week

i used it every third night then moistiurizer after 15 minutes. my face was red and dry and flaky.


2nd week
i started using it every other night then moisturizer after. still red dry flaky peeling and sometimes itchy especially at night when im sleeping. been applying moisturizer three times a day cause it so dry and red peeling and tight.


third week

use it everynight with moisturizer right after. really red, dry, flaky, tight, moisturizer helps a lot that i can move my face without cracking but still uncomfortable.


Fourth week

i'm on the 5th day of my fourth week now and still really red,dry, flaking, etc.


im not sure if i should continue using it. they say it takes month for those side effects to go away. im really going crazy. i really want this med to work.



What do you guys think? should i stick with it? ive seen how adapelene works so i don't want to give up on it this time but the irritation is really freaking me out. i can't go anywhere because of how i look. the Initial breakout isn't bothering me that much .... yet but the irritation is.


Any comments and answers will be appreciated. Thanks!




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users